# SDR EISA98116

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ON IN FLIGHT ILLUMINATED DURNIG CLIMB.  WILL NOT TEST IN FLIGHT, EXTINGUISHED DURING DESCENT BELOW 10,000.  GENERATED FROM PILOT REPORT.  COULD NOT DUPLICATE MALFUNCTION.  CARGO SMOKE DETECTORS.  OPS CHECK OK ON GROUND PER AERONAUTICAL MANUAL.  (M)
